English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Homotopy theory of cocomplete quasicategories

MPS-Authors
/persons/resource/persons236295

Szumiło,  Karol
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Szumiło, K. (2017). Homotopy theory of cocomplete quasicategories. Algebraic & Geometric Topology, 17(2), 765-791. doi:10.2140/agt.2017.17.765.


Cite as: http://hdl.handle.net/21.11116/0000-0004-8EB9-C
Abstract
We prove that the homotopy theory of cocomplete quasicategories is equivalent to the homotopy theory of cofibration categories. This is achieved by presenting both theories as fibration categories and constructing an explicit exact equivalence between them.